# SDR ASAA1047629

- Difficulty date: February 23, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 53,266 hours, 33,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 65C87351
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR HAS MULTIPLE AREAS OF CORROSION LOCATED AT DOOR CUTOUT MOP SILL.  REMOVED CORRODED MOP SILL MATCH, DRILLED NEW MOP SILL AND INSTALLED IAW B737 SRM 51 40 02.
